# SDR ZIAA961121

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Flange
- Condition: Corroded
- Location: Rt Elev
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED RT ELEV LOWER AFT FLANGE CORRODED.  REPAIRED IAW DWG A74-426; SRM 51-1-21.  (X)
